MathSciNet Relay Station
MathSciNet bibliographic data
MR1610761 (2000c:37034) 37D05 (37C70)
Morales, C. A.; Pacifico, M. J.; Pujals, E. R. Singular hyperbolic systems. Proc. Amer. Math. Soc. 127 (1999), no. 11, 3393–3401.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement